CSN Login
Members Online: 3

You are here

Bad taste and Excessive salivation

hectormed
Posts: 1
Joined: Sep 2015

I was diagnosed with Prostate Cancer early in 2011. After the prostectomy and 38 applications of radiation I cntinued with Lupron and Casodex treatments. After a year or so the cancer metastazised. Early this year I had 3 quimo treatments. One of the worst side effects is a complete lack of energy and continuos, for the past 10 months, of a terribly bad taste in the mouth and excessive salivation that forces me to walk with a towel in my hand all the time. I must indicate that the bad taste started BEFORE the quimo treatment. I would also like that I have seen several specialist, my oncologist, received accupunture and antidepressives, all to no avail.

 

I would appreciate if anybody had a similiar situation and to tell me what was the outcome of anay treatmernt.

Subscribe to Comments for "Bad taste and Excessive salivation"